# SDR AALA201906289016

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57259038000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LEFT WING UPPER SURFACE SKIN BETWEEN RIB 7 AND RIB 8. REPAIRED WING SKIN PER EA 294638.
